Jump to content

Photo

Differin 0.1

differin 0.1 acne whitehead blackhead rashes neck wounds scars

6 replies to this topic

#1 Sarah234

Sarah234

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 3
About Me
  • Gender:Female
  • Joined: 26-February 14

Posted 08 March 2014 - 12:03 PM

So i have started differin 0.1% gel from january 19th its been 7 weeks i guess. My skin is not getting better in any way. I have large pore n acne and black heads on ma upper cheeks and white heads on my nose n chin. Full of white heads..tiny tiny full..its disgusting. Differin from 7 weeks has done nothing good to whiteheads either as its said whiteheads are the mildest form of acne and are easy to treat. But my aint going. And i have got rashes on my neck, back of ears. I have got wounds on my face near mouth, neck and cheeks..its like i am scratching at night the next morning i am like where the hell it came from..:/ 1 i got near my ears it big. :(

I am planning to stop differin after i finish my tube :D

Do you think i should stop using differin? Or should i give it a try till 12 weeks. I have been getting bad comments from my family members and relative that whats wrong with you. You are just ruining your face applying this thingy n all..:/ its so damn discouraging. I cant look my face at mirror these days. Its getting dry, sensitive to touch, and just weird.

And then azelaic tragedy with me. It caused rashes on my chest 12-14 days back. And its still not healing. Got acne on chest cause of that and the whole is red still. Cant see my self anymore .:(


Has anybody else experienced something same with azelaic acid 20% (Acnederm)????

#2 Michelle Reece

Michelle Reece

    Skin care fanatic and scientific stickler

  • Veteran Members
  • Posts & Likes
    Posts: 877
    Likes: 132
About Me
  • Gender:Female
  • Location:Wisconsin. Where else? ;)
  • Interests:Reading, writing, playing video games and bird watching.
  • Joined: 23-November 12

Posted 08 March 2014 - 04:41 PM

So i have started differin 0.1% gel from january 19th its been 7 weeks i guess. My skin is not getting better in any way. I have large pore n acne and black heads on ma upper cheeks and white heads on my nose n chin. Full of white heads..tiny tiny full..its disgusting. Differin from 7 weeks has done nothing good to whiteheads either as its said whiteheads are the mildest form of acne and are easy to treat. But my aint going. And i have got rashes on my neck, back of ears. I have got wounds on my face near mouth, neck and cheeks..its like i am scratching at night the next morning i am like where the hell it came from..:/ 1 i got near my ears it big. sad.png

I am planning to stop differin after i finish my tube biggrin.png

Do you think i should stop using differin? Or should i give it a try till 12 weeks. I have been getting bad comments from my family members and relative that whats wrong with you. You are just ruining your face applying this thingy n all..:/ its so damn discouraging. I cant look my face at mirror these days. Its getting dry, sensitive to touch, and just weird.

And then azelaic tragedy with me. It caused rashes on my chest 12-14 days back. And its still not healing. Got acne on chest cause of that and the whole is red still. Cant see my self anymore .sad.png


Has anybody else experienced something same with azelaic acid 20% (Acnederm)????

 

Wait until 12 weeks. With most retinoids, you can't apply it nightly right away.



#3 JoshD1987

JoshD1987

    Junior Member

  • Members
  • Posts & Likes
    Posts: 35
    Likes: 2
About Me
  • Gender:Male
  • Location:California
  • Joined: 10-February 13

Posted 09 March 2014 - 03:30 AM

i would stick with differin for the full amount of time your doctor said. i've heard horror stories of people stopping medicines early.



#4 Sarah234

Sarah234

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 3
About Me
  • Gender:Female
  • Joined: 26-February 14

Posted 09 March 2014 - 06:22 AM

Has differin have caused wounds in any of u guys? Please share your acne or differin story :)

#5 Sboo

Sboo

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 2
About Me
  • Joined: 03-June 11

Posted 10 March 2014 - 10:54 AM

hey,

I started 14th jan this year, and yes, ive had issues on my ear lobes!!! flaking and scabbing mainly, but I keep picking it!!! I now make sure I out some protective moisturiser on them before I got to be as it seems to be spreading on the pillow!!! this has helped a lot, you could give it a try on your neck

 

I would say you should probably go back to see your doctor sooner if you think things are not going to plan, although retinoids need at least 12 weeks to work, you should be seeing some improvement, and certainly not that degree of dryness and itching.  You may be allergic to it, or it not be suited to your skin, so id go and see a doctor :)



#6 Sarah234

Sarah234

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 3
About Me
  • Gender:Female
  • Joined: 26-February 14

Posted 10 March 2014 - 09:51 PM

I too apply moisturizer 15mins later differin but my doc asked me to wash my face n immediately apply moisturizer and then differin after that. But i googled about that applying it as soon as u wash your face can make itch worse so i didnt take derms advice :D but i started getting itch on my neck from 2-3 days n now its a rash. I just want to scratch my neck off. Seriously i ve been scratching like crazy monkey. Before back of my neck even though i dont apply differin or any thing there and now front of neck. :/

Whats your regimen? :)

#7 Sarah234

Sarah234

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 3
About Me
  • Gender:Female
  • Joined: 26-February 14

Posted 12 March 2014 - 03:58 PM

Does differin works with tiny tiny whiteheads on nose and chin? I feel like my whiteheads in my chin spreading..:( its disgusting to look my face in bright light..:(




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users